A remark on Gel'fand duality for spectral triples
Bull. Korean Math. Soc. 2011 Vol. 48, No. 3, 505-521
Published online May 1, 2011
Paolo Bertozzini, Roberto Conti, and Wicharn Lewkeeratiyutkul
Thammsat University - Rangsit Campus, University of Newcastle, Chulalongkorn University
Abstract : We present a duality between the category of compact Riemannian spin manifolds (equipped with a given spin bundle and charge conjugation) with isometries as morphisms and a suitable ``metric'' category of spectral triples over commutative pre-C*-algebras. We also construct an embedding of a ``quotient'' of the category of spectral triples introduced in [5] into the latter metric category. Finally we discuss a further related duality in the case of orientation and spin-preserving maps between manifolds of fixed dimension.
Keywords : spectral triple, spin manifold, category
MSC numbers : 46L87, 46M15, 18F99, 15A66
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd